# SDR VNAA202412240086

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Dented
- Location: Zone 800
- Component: Door, Cndair
- Component part number: 601R3180571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 MID CORRODED.   REMOVED DAMAGED INTERCOSTAL. LOCATED , DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD6 MID IAW CRJ 700 SRM TASK 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND TASK 51-42-21-001-001-A01.
